# SDR IPXA2021021165551

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 23,512 hours, 8,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: 379103D25
- Part serial: 96654
- Condition: Unsecure
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAFLIGHT CREW NOTICED 4TH FROM THE FWD END OF EMERGENCY ESCAPE INERTIAL DESCENT DEVICE FALLEN DOWNR/R'D WITH NEW REEL (767) EMER ESCAPE INERTIAL DESCENT PER AMM 25-61-03-201.
